# SDR UIEA200700027

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 79,038 hours, 15,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED PANEL, 12 INCHES FROM FORWARD EDGE OF NR 5 SPOILER, WBL 421.00 HAS A 6.0 INCH CRACK.  ACCOMPLISHED PERMANENT REPAIR AS PER 747 SRM 51-40-09 FIG 2 SHEET 5 AND SRM 51-40-12 AND ATLAS AIR EO 4757A342.
